Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 52, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Nov 11, 2012, 7:55 PM CST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2012, 7:55 PM CST (01:55 UTC)
- Expired
- Nov 12, 2012, 7:00 PM CST
- In force
- 23 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
206 WHUS74 KBRO 120155 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 755 PM CST SUN NOV 11 2012 ...COLD FRONT TO RACE ACROSS COASTAL WATERS OVERNIGHT... .STRONG SOUTHEAST WINDS TODAY HAVE HELPED TO MAINTAIN SEAS OF 7 TO 9 FEET ACROSS THE COASTAL WATERS THIS EVENING...AND ARE EXPECTED TO CONTINUE OVERNIGHT. LATE TONIGHT...A VIGOROUS COLD FRONT WILL RACE ACROSS THE COASTAL WATERS...ABRUPTLY SWITCHING WINDS TO THE NORTHWEST AND INCREASING TO 25 TO 30 KNOTS WITH SOME GUSTS NEARING 35 KNOTS. THIS WILL CAUSE SIGNIFICANT CHURN ON THE ALREADY AGITATED GULF WATERS...CONTINUING TO PRODUCE SEAS ABOVE 10 FEET AT TIMES. WATERS ACROSS THE LAGUNA MADRE WILL BE ROUGH TO VERY ROUGH THROUGHOUT THE DAY MONDAY. THESE CONDITIONS ARE FORECAST TO CONTINUE WELL INTO MONDAY NIGHT AND POSSIBLY INTO THE DAY TUESDAY. GMZ150-155-170-175-121000- /O.NEW.KBRO.SC.Y.0052.121112T0155Z-121113T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 755 PM CST SUN NOV 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST TUESDAY. * WINDS AND WAVES: WINDS BEHIND THE COLD FRONT WILL REACH 25 TO 30 KNOTS WITH GUSTS OF 35 KNOTS AT TIMES. LAGUNA WATERS WILL BECOME VERY ROUGH TOMORROW MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-121000- /O.NEW.KBRO.SC.Y.0052.121112T0900Z-121113T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 755 PM CST SUN NOV 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM MONDAY TO 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM MONDAY TO 6 AM CST TUESDAY. * WINDS AND WAVES: WINDS WILL INCREASE TO 25 TO 30 KNOTS WITH GUSTS REACHING 35 KNOTS DURING THE DAY MONDAY. SEAS WILL REMAIN AT 7 TO 8 FEET UNTIL FRONTAL PASSAGE...BEFORE INCREASING AGAIN TO 8 TO 10 FEET BY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
4 follow-up statements
657 WHUS74 KBRO 120719 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 119 AM CST MON NOV 12 2012 ...COLD FRONT TO RACE ACROSS COASTAL WATERS OVERNIGHT... .A STRONG COLD FRONT WILL PUSH INTO THE LOWER TEXAS COASTAL WATERS THROUGH THE EARLY MORNING HOURS. BRINGING STRONG NORTH WINDS OF 20 TO 30 KNOTS...WITH FREQUENT GUSTS TO GALE FORCE OVER THE OPEN GULF WATERS. SEAS HAVE REMAINED VERY ROUGH DUE TO PERSISTENT SOUTHEAST WINDS AND THE ABRUPT SWITCH TO NORTHWEST WINDS WILL CAUSE SIGNIFICANT CHURN ON THE ALREADY AGITATED GULF WATERS...CONTINUING TO PRODUCE SEAS ABOVE 10 FEET AT TIMES. WATERS ACROSS THE LAGUNA MADRE WILL BE ROUGH TO VERY ROUGH THROUGH THE DAY MONDAY. WINDS ARE EXPECTED TO SHIFT MORE NORTHEASTERLY MONDAY NIGHT...AND REMAIN NEAR 20 KNOTS THROUGH TUESDAY WITH SEAS REMAINING ROUGH. GMZ150-155-170-175-121700- /O.EXT.KBRO.SC.Y.0052.000000T0000Z-121112T1000Z/ /O.NEW.KBRO.GL.W.0005.121112T1000Z-121112T2100Z/ /O.NEW.KBRO.SC.Y.0053.121112T2100Z-121114T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 119 AM CST MON NOV 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST EARLY THIS MORNING... ...GALE WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT AFTER THE GALE WARNING EXPIRES UNTIL 6 PM CST TUESDAY. * WINDS: WINDS BEHIND THE COLD FRONT WILL REACH 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS. LATE THIS AFTERNOON AND TONIGHT WINDS WILL DECREASE TO 20 TO 25 KNOTS AND SHIFT TO THE NORTHEAST. * SEAS: SEAS WILL REMAIN IN THE 8 TO 10 FOOT RANGE POSSIBLY APPROACHING 12 FEET AT TIMES MONDAY MORNING AND EARLY AFTERNOON. SEAS WILL REMAIN IN THE 7 TO 9 FEET RANGE THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS...IN THIS CASE IN A MATTER OF 4 TO 12 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-121700- /O.EXT.KBRO.SC.Y.0052.121112T0900Z-121113T0100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 119 AM CST MON NOV 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CST THIS EVENING. * WINDS AND WAVES: WINDS WILL INCREASE TO 25 TO 30 KNOTS WITH OCCASIONAL GUST REACHING 35 KNOTS DURING THE DAY MONDAY. WATERS ON THE LAGUNA WILL BE ROUGH TO VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JGG HTTP://WWW.WEATHER.GOV/RGV
885 WHUS74 KBRO 120932 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 332 AM CST MON NOV 12 2012 ...COLD FRONT TO RACE ACROSS COASTAL WATERS OVERNIGHT... .A STRONG COLD FRONT IS PUSHING INTO THE LOWER TEXAS COASTAL WATERS THROUGH EARLY THIS MORNING. BEHIND THE FRONT STRONG NORTH WINDS OF 20 TO 30 KNOTS...WITH FREQUENT GUSTS TO GALE FORCE OVER THE OPEN GULF WATERS ARE EXPECTED. SEAS HAVE REMAINED VERY ROUGH DUE TO PERSISTENT SOUTHEAST WINDS AND THE ABRUPT SWITCH TO NORTHWEST WINDS WILL CAUSE SIGNIFICANT CHURN ON THE ALREADY AGITATED GULF WATERS...CONTINUING TO PRODUCE SEAS ABOVE 10 FEET AT TIMES. WATERS ACROSS THE LAGUNA MADRE WILL BE ROUGH TO VERY ROUGH THROUGH THE DAY MONDAY. WINDS ARE EXPECTED TO SHIFT MORE NORTHEASTERLY MONDAY NIGHT...AND REMAIN NEAR 20 KNOTS THROUGH TUESDAY WITH SEAS REMAINING ROUGH. GMZ150-155-170-175-121745- /O.EXP.KBRO.SC.Y.0052.000000T0000Z-121112T1000Z/ /O.CON.KBRO.GL.W.0005.121112T1000Z-121112T2100Z/ /O.CON.KBRO.SC.Y.0053.121112T2100Z-121114T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 332 AM CST MON NOV 12 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM CST TUESDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CST EARLY THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM CST TUESDAY. * WINDS: WINDS BEHIND THE COLD FRONT WILL REACH 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS. LATE THIS AFTERNOON AND TONIGHT WINDS WILL DECREASE TO 20 TO 25 KNOTS AND SHIFT TO THE NORTHEAST. * SEAS: SEAS WILL REMAIN IN THE 8 TO 10 FOOT RANGE POSSIBLY APPROACHING 12 FEET AT TIMES MONDAY MORNING AND EARLY AFTERNOON. SEAS WILL REMAIN IN THE 7 TO 9 FEET RANGE THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS...IN THIS CASE IN A MATTER OF 4 TO 12 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS...IN THIS CASE FROM NOW THROUGH THE NEXT SEVERAL HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-121745- /O.CON.KBRO.SC.Y.0052.000000T0000Z-121113T0100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 332 AM CST MON NOV 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. * WINDS AND WAVES: WINDS WILL INCREASE RAPIDLY TO 25 TO 30 KNOTS WITH OCCASIONAL GUST REACHING 35 KNOTS DURING THE DAY MONDAY. WATERS ON THE LAGUNA WILL BE ROUGH TO VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JGG HTTP://WWW.WEATHER.GOV/RGV
351 WHUS74 KBRO 121720 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1120 AM CST MON NOV 12 2012 ...STRONG WINDS TO CONTINUE THIS AFTERNOON... .IN THE WAKE OF THIS MORNINGS COLD FRONT...STRONG WINDS OF 20 TO 30 KNOTS WILL CONTINUE WITH FREQUENT GALE FORCE GUSTS POSSIBLE OVER THE OPEN GULF WATERS. SEAS WILL REMAIN VERY ROUGH WITH SEAS APPROACHING 13 FEET AT TIMES. WATERS ACROSS THE LAGUNA MADRE WILL BE ROUGH TO VERY ROUGH THROUGH THE DAY. WINDS ARE EXPECTED TO SHIFT MORE NORTHEASTERLY MONDAY NIGHT...AND REMAIN NEAR 20 KNOTS THROUGH TUESDAY WITH SEAS REMAINING ROUGH. GMZ150-155-170-175-130130- /O.CON.KBRO.GL.W.0005.000000T0000Z-121112T2100Z/ /O.CON.KBRO.SC.Y.0053.121112T2100Z-121114T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1120 AM CST MON NOV 12 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM CST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM CST TUESDAY. * WINDS: WINDS WILL REACH 25 TO 30 KNOTS WITH FREQUENT GUSTS ABOVE 35 KNOTS. LATE THIS AFTERNOON AND TONIGHT WINDS WILL DECREASE TO 20 TO 25 KNOTS AND SHIFT TO THE NORTHEAST. * SEAS: SEAS WILL REMAIN IN THE 8 TO 10 FOOT RANGE POSSIBLY APPROACHING 13 FEET AT TIMES. SEAS WILL REMAIN IN THE 7 TO 9 FEET RANGE THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS...IN THIS CASE IN A MATTER OF 4 TO 12 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS...IN THIS CASE FROM NOW THROUGH THE NEXT SEVERAL HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-130100- /O.CON.KBRO.SC.Y.0052.000000T0000Z-121113T0100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1120 AM CST MON NOV 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. * WINDS AND WAVES: WINDS WILL REACH 25 TO 30 KNOTS WITH OCCASIONAL GUSTS APPROACHING 35 KNOTS DURING THE DAY. WATERS ON THE LAGUNA WILL BE ROUGH TO VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
897 WHUS74 KBRO 122126 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 326 PM CST MON NOV 12 2012 ...ADVERSE MARINE CONDITIONS LIKELY THE NEXT 72 HOURS... .STRONG WINDS AND ROUGH SEAS ARE EXPECTED TO CONTINUE ALONG THE LOWER TEXAS COAST THROUGH WEDNESDAY NIGHT DUE TO THE EARLY MONDAY MORNING PASSAGE OF A COLD FRONT. SMALL CRAFT ADVISORIES ARE LIKELY THROUGH THAT TIME PERIOD. GMZ150-155-170-175-130530- /O.EXP.KBRO.GL.W.0005.000000T0000Z-121112T2100Z/ /O.EXT.KBRO.SC.Y.0053.000000T0000Z-121114T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 326 PM CST MON NOV 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY... ...GALE WARNING HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. MEANWHILE...WINDS HAVE DIMINISHED BELOW GALE WARNING CRITERIA...AND THE GALE WARNING WAS ALLOWED TO EXPIRE AT 3 PM CST THIS AFTERNOON. * WINDS: NORTHEAST WINDS BETWEEN 15 AND 25 KNOTS ARE EXPECTED THROUGH THE PERIOD. * WAVES: SEAS OF 9 TO 14 FEET WILL SLOWLY SUBSIDE TO 6 TO 9 FEET DURING THE PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-130100- /O.CON.KBRO.SC.Y.0052.000000T0000Z-121113T0100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 326 PM CST MON NOV 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR THE LAGUNA MADRE. * WINDS: NORTH WINDS AROUND 20 KNOTS WILL PREVAIL THROUGH THE EARLY EVENING HOURS. * BAY CONDITIONS: ROUGH BAY WATERS ARE LIKELY IN RESPONSE TO THE STRONG WINDS FROM THE NORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 11, 5:23 PM CST, 2 hours 32 minutes earlier.
Area forecast discussion, Nov 11, 5:23 PM CST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
523 PM CST SUN NOV 11 2012
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...BREEZY SOUTHEAST WINDS WILL DECREASE QUICKLY AFTER
SUNSET...AND BECOME L/V AFTER MIDNIGHT. THE FRONT WILL MOVE
THROUGH SOUTH TEXAS OVERNIGHT TONIGHT...WITH GUSTY NW WINDS
BEGINNING RIGHT AROUND SUNRISE. WINDS OF 15G25KTS WILL DOMINATE
THROUGH THE DAY BEFORE TAILING OFF LATE IN THE AFTERNOON. SHOWERS
ARE EXPECTED ALONG THE FRONT AND MAY CONTINUE THROUGH THE MORNING
HOURS BEFORE QUICKLY DISPERSING BY NOON.
&&
.PREV DISCUSSION... /ISSUED 207 PM CST SUN NOV 11 2012/
SHORT TERM/TONIGHT THROUGH MONDAY NIGHT/...SURFACE OBSERVATIONS
ALONG WITH SATELLITE IMAGERY INDICATE THAT THE COLD FRONT EXTENDS
FROM NEAR DEL RIO TO DALLAS EARLY THIS AFTERNOON. A PRE-FRONTAL
TROUGH IS LOCATED OVER THE TEXAS HILL COUNTRY THIS AFTERNOON FROM
LAREDO TO SAN ANTONIO. THE WINDY CONDITIONS WILL DECREASE LATER THIS
AFTERNOON AS THE PRESSURE GRADIENT DECREASES AND THE PRE-FRONTAL
BOUNDARY APPROACHES. MODELS ARE IN GOOD AGREEMENT IN THE TIMING AND
PLACEMENT OF THE COLD FRONT. THE FRONT SHOULD ARRIVE IN THE NORTHERN
AND WESTERN ZONES BETWEEN MIDNIGHT AND 3 AM AND THE MID AND LOWER
VALLEY FROM 3 AM TO 6AM THEN OFFSHORE THE LOWER VALLEY BEFORE 9 AM.
EXPECT NORTH WINDS TO INCREASE AND TEMPERATURES TO FALL 10 TO 15
DEGREES. SHOWERS AND A POSSIBLE THUNDERSTORM EXPECTED TO DEVELOP
ALONG AND BEHIND THE FRONT. RAIN CHANCES DECREASE RATHER QUICKLY IN
THE WAKE OF THE FRONT AS VERY DRY FILTERS INTO THE REGION. LINGER
CLOUDS AND COOLER TEMPERATURES ARE EXPECTED THROUGH THE PERIOD.
FIRE WEATHER...VERY LOW DEW POINTS WILL WORK THEIR WAY INTO DEEP
SOUTH TEXAS MONDAY BEHIND THE COLD FRONT. HUMIDITY LEVELS TO CRASH
EARLY AND COMBINE WITH MODERATELY STRONG NORTH WINDS TO PRODUCE NEAR
CRITICAL FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH HAS BEEN
ISSUED FOR THE WESTERN COUNTIES FOR THE UNCERTAINTY AT THIS TIME.
LONG TERM /TUESDAY THROUGH SATURDAY/...ZONAL MID LEVEL FLOW AND
SLOWLY RETREATING SURFACE HIGH PRESSURE WILL SET UP A TUG OF WAR
BETWEEN DRIER AIR UPSTREAM AND MOISTER AIR OFFSHORE. WITH THE MAIN
HIGH PRESSURE CENTER OVER EAST TEXAS BEGINNING TO SHIFT EAST ON
TUESDAY...NORTHWEST GULF MOISTURE WILL BE INFLUENCED BY A WEAK
COASTAL TROUGH. THIS WILL BE JUST ENOUGH TO KEEP A SLIGHT CHANCE OF
RAIN IN THE FORECAST FOR A COUPLE MORE DAYS AFTER FROPA ON MONDAY.
TUESDAY WILL BE A BIT MORE OF AN OVER RUNNING SITUATION WITH WEST
WINDS ALOFT OVER NORTHEAST WINDS BELOW...AND COULD THUS SEE SOME
SPRINKLES THROUGH TUESDAY NIGHT. THE MID LEVEL FLOW BECOMES MORE
NORTHWEST TUESDAY NIGHT HOWEVER...AT WHICH POINT DRIER AIR SEEMS TO
GET THE UPPER HAND...PUTTING THE KIBOSH ON RAIN CHANCES...WHICH FADE
OUT TOWARD MID WEEK. CLOUDIER AND COOLER WEATHER WILL BE ON TAP
OVERALL EARLY ON...WITH NEAR TO SLIGHTLY BELOW TEMPS. HIGHS WILL BE
MAINLY IN THE 70S...WHILE LOWS WILL BE IN THE UPPER 40S TO 50S OR
LOWER 60S. A WARMING TREND WILL ENSUE FRIDAY AND SATURDAY...WITH
TEMPS BECOMING ABOVE NORMAL ONCE AGAIN. ALSO...RAIN CHANCES WILL NOT
COMPLETELY DISAPPEAR. MID LEVEL FLOW WILL UNDULATE OVERHEAD WITH
MINOR DISTURBANCES AND...WHEN COMBINED WITH RESIDUAL COASTAL SURFACE
TROUGHING...WILL KEEP RAIN CHANCES ALIVE. THUS...20 PERCENT CHANCE
POPS WERE LEFT ALONE FOR SATURDAY AT THE END OF THE LONG TERM.
MARINE...
TONIGHT THROUGH MONDAY NIGHT...THE STRONG SOUTH SOUTHEAST WINDS
SHOULD BEGIN TO DECREASE LATE THIS AFTERNOON AS THE PRESSURE
GRADIENT DECREASES THIS EVENING. SMALL CRAFT ADVISORIES CONTINUE
THROUGH 4 PM FOR THE LAGUNA MADRE AND UNTIL 6 PM FOR THE GULF
WATERS EAST OF PADRE ISLAND. THE SMALL CRAFT ADVISORY MAY NEED TO
BE EXTENDED IF THE SEAS ARE SLOW TO SUBSIDE THIS EVENING. A BRIEF
LULL IS EXPECTED THIS EVENING AND TONIGHT AHEAD OF THE APPROACHING
COLD FRONT. THE COLD FRONT PUSHES THROUGH THE LOWER TEXAS COASTAL
WATERS MONDAY MORNING WITH NORTH WINDS INCREASING RATHER QUICKLY.
SMALL CRAFT ADVISORIES ARE ANTICIPATED FOR MONDAY CONTINUING
THROUGH MONDAY NIGHT.
TUESDAY THROUGH THURSDAY...A 1032 MB HIGH PRESSURE CENTER WILL BE
OVER EAST TEXAS TUESDAY MORNING...AND WILL INFLUENCE THE NORTHWEST
GULF. THE CENTER WILL BE UNDER ZONAL MID LEVEL FLOW...AND WILL TEND
TO SHIFT EAST...BUT RESIDUAL NORTHEAST WINDS AND ELEVATED SEAS WILL
START OUT THE LONG TERM FORECAST. NORTHEAST WINDS AROUND 20 KNOTS
WILL PREVAIL...WITH WAVE HEIGHTS STILL AT OR ABOVE SEVEN FEET. THE
SETTLING PROCESS WILL BE GRADUAL HOWEVER...WITH LOW END ADVISORY OR
SCEC CONDITIONS ON THE GULF LINGERING INTO TUESDAY NIGHT AND EVEN
WEDNESDAY. MORE REASONABLE MARINE CONDITIONS WILL FINALLY DEVELOP
WEDNESDAY NIGHT. MODERATE EAST WINDS AND MODERATE SEAS WILL RETURN
ON THURSDAY. ISOLATED GULF SHOWERS WILL PERSIST TO THE SOUTHEAST AND
A FEW MAY DRIFT NORTH ALONG THE COAST.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
FOR TXZ248-249-252.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR GMZ150-155-
170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
64Hazardous weather outlook, Nov 11, 7:49 PM CST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 749 PM CST SUN NOV 11 2012 TXZ248>257-130200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 749 PM CST SUN NOV 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TONIGHT. THERE IS A HIGH RISK FOR RIP CURRENTS AT AREA BEACHES TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FIRE WEATHER WATCH IS IN EFFECT FOR ZAPATA JIM HOGG AND STARR COUNTIES MONDAY MID MORNING THROUGH AFTERNOON. RIP CURRENT RISK ALONG AREA BEACHES WILL BE HIGH MONDAY AND REMAIN ELEVATED THROUGH AT LEAST WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-130200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 749 PM CST SUN NOV 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS TONIGHT FOR SEAS 7 FEET AND HIGHER. A COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS REGIONS LATE OVERNIGHT...WITH WINDS SWITCHING TO THE NORTH AND INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE LAGUNA MADRE AND OFFSHORE WATERS MONDAY BEHIND A COLD FRONT. SOME GUSTS COULD APPROACH GALE FORCE OFFSHORE MONDAY MORNING. SMALL CRAFT ADVISORY CONDITIONS MAY CONTINUE TUESDAY AND WEDNESDAY FOR THE OFFSHORE WATERS IN THE WAKE OF THE COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 1:19 AM CST | Gale Warning | BRO | 14 hr | |
| Nov 12, 1:19 AM CST | Small Craft Advisory | BRO | 56 hr |
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.